# SDR COM31002

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370CA
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Dirty
- Location: Rt Exhaust
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT 'TAILPIPE HOT' WARNING ILLUMINATED DURING FLIGHT.  CLEANED WIRE CONNECTIONS AT TAILPIPE HEAT DETECTORS.
